Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 20, NWS Fort Worth, TX

June 18, 201137 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Jun 18, 2011, 8:50 PM CDT for 37 counties in Texas. It took effect at Jun 19, 2011, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 18, 2011, 8:50 PM CDT (01:50 UTC)
In effect from
Jun 19, 2011, 1:00 PM CDT
Expired
Jun 19, 2011, 9:00 PM CDT
In force
8 hr
Issued by
NWS Fort Worth, TX
All 37 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 35 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 672 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
672 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
3215 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

784 
WWUS84 KFWD 190150
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CDT SAT JUN 18 2011

...RED FLAG WARNING ISSUED FOR AREAS WEST OF A SHERMAN...TERRELL...
CENTERVILLE LINE FROM 1 PM TO 9 PM SUNDAY FOR EXTREME FIRE
WEATHER CONDITIONS...

.STRONG AND GUSTY SOUTH WINDS WILL COMBINE WITH RELATIVE HUMIDITY
BELOW 30 PERCENT AND TEMPERATURES ABOVE 100 DEGREES SUNDAY
AFTERNOON THROUGH EARLY EVENING TO CREATE EXTREME FIRE WEATHER
CONDITIONS ACROSS MUCH OF NORTH TEXAS.

TXZ091>093-100>104-115>121-129>134-141>147-156>162-174-175-191000-
/O.NEW.KFWD.FW.W.0020.110619T1800Z-110620T0200Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-EASTLAND-ERATH-
HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
850 PM CDT SAT JUN 18 2011

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM CDT SUNDAY FOR
EXTREME FIRE WEATHER CONDITIONS WEST OF A SHERMAN...
TERRELL...CENTERVILLE LINE....

STRONG AND GUSTY SOUTH WINDS WILL COMBINE WITH RELATIVE HUMIDITY
BELOW 30 PERCENT AND TEMPERATURES ABOVE 100 DEGREES SUNDAY
AFTERNOON THROUGH EARLY EVENING TO CREATE EXTREME FIRE WEATHER
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
3 follow-up statements
942 
WWUS84 KFWD 190933
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
433 AM CDT SUN JUN 19 2011

...RED FLAG WARNING ISSUED FOR AREAS WEST OF A SHERMAN...
TERRELL...TO CENTERVILLE LINE FROM 1 PM TO 9 PM SUNDAY FOR
EXTREME FIRE WEATHER CONDITIONS...

.SOUTH WINDS GUSTING TO NEAR 35 MPH WILL COMBINE WITH RELATIVE
HUMIDITY BELOW 30 PERCENT AND TEMPERATURES ABOVE 100 DEGREES
SUNDAY AFTERNOON THROUGH EARLY EVENING TO CREATE EXTREME FIRE
WEATHER CONDITIONS ACROSS MUCH OF NORTH TEXAS.

TXZ091>093-100>104-115>121-129>134-141>147-156>162-174-175-191745-
/O.CON.KFWD.FW.W.0020.110619T1800Z-110620T0200Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-EASTLAND-ERATH-
HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
433 AM CDT SUN JUN 19 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING FOR EXTREME FIRE WEATHER CONDITIONS WEST OF
A SHERMAN... TERRELL...TO CENTERVILLE LINE....

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
291 
WWUS84 KFWD 191717
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1217 PM CDT SUN JUN 19 2011

...RED FLAG WARNING ISSUED FOR AREAS WEST OF A SHERMAN...
TERRELL...TO CENTERVILLE LINE FROM 1 PM TO 9 PM SUNDAY FOR
EXTREME FIRE WEATHER CONDITIONS...

.SOUTH WINDS GUSTING TO NEAR 35 MPH WILL COMBINE WITH RELATIVE
HUMIDITY BELOW 30 PERCENT AND TEMPERATURES ABOVE 100 DEGREES
SUNDAY AFTERNOON THROUGH EARLY EVENING TO CREATE EXTREME FIRE
WEATHER CONDITIONS ACROSS MUCH OF NORTH TEXAS.

TXZ091>093-100>104-115>121-129>134-141>147-156>162-174-175-200200-
/O.CON.KFWD.FW.W.0020.110619T1800Z-110620T0200Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-EASTLAND-ERATH-
HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1217 PM CDT SUN JUN 19 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR EXTREME FIRE WEATHER CONDITIONS WEST OF A SHERMAN...
TERRELL...TO CENTERVILLE LINE....

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING.

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
544 
WWUS84 KFWD 200151
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
851 PM CDT SUN JUN 19 2011

...RED FLAG WARNING WILL EXPIRED AT 9 PM THIS EVENING...

.EXTREME FIRE WEATHER CONDITIONS ACROSS NORTH TEXAS ARE IMPROVING
AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRED.

ANOTHER ROUND OF EXTREME FIRE WEATHER CONDITIONS IS EXPECTED
MONDAY AFTERNOON.

TXZ091>093-100>104-115>121-129>134-141>147-156>162-174-175-200300-
/O.EXP.KFWD.FW.W.0020.000000T0000Z-110620T0200Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-EASTLAND-ERATH-
HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
851 PM CDT SUN JUN 19 2011

...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING. 


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Jun 18, 6:18 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 18, 6:18 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
618 PM CDT SAT JUN 18 2011

.AVIATION...

CONCERNS...CONVECTION WEST OF KAFW AND KFTW THIS EVENING. BRIEF
STRATUS SUNDAY MORNING AND STRONG SOUTH WINDS THROUGH THE FORECAST.

DRYLINE CONVECTION MOVING ENE 36KTS AND SHOULD PASS OVER/NEAR KFTW
AND KAFW BETWEEN 00-02Z WITH POTENTIAL FOR STRONG AND GUSTY WINDS.
WILL HOLD OFF AFFECTING KDFW/KGKY/KDAL AS THE ACTIVITY MAY
DIMINISH RAPIDLY AROUND SUNSET.

ANOTHER NIGHT OF A STRONG LLJ WILL DRAW LOW LEVEL MOISTURE
NORTHWARD AFTER MIDNIGHT AND HAVE ADDED A FOUR HOUR WINDOW OF
MVFR STRATUS FOR KACT 10-14Z. THINK ONLY SCT020 WILL PREVAIL OVER
THE METROPLEX SITES...BUT KDFW/KDAL/KGKY COULD BRIEFLY GO BKN020
13-14Z.

STRONG PRESSURE GRADIENT WILL REMAIN PRESENT ACROSS THE TAF SITES
THROUGH THIS FORECAST WITH SOUTH WINDS 17-20KT OVERNIGHT AND
20G32KT ON SUNDAY.    75

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT SAT JUN 18 2011/
RADAR AND SURFACE OBS SHOW A WEAK COLD FRONT CONTINUING TO APPROACH
THE FAR NW CWA. FRONT IS FORECAST TO STALL ALONG A LINE FROM BOWIE
TO NEAR ABILENE EARLY THIS EVENING. RADAR ALREADY SHOWING ENHANCED
REGION OF CONVERGENCE IN THE GROUND CLUTTER PATTERN SETTING UP
ACROSS THIS AREA. AHEAD OF THE FRONT...WINDS HAVE BEEN MORE
SOUTHWESTERLY THAN USUAL AND THIS HAS ALLOWED TEMPS TO REACH THE
WARMEST LEVELS SO FAR THIS YEAR. LATEST OBJECTIVE ANALYSIS SHOWS
CINH RAPIDLY ERODING ACROSS THE NW ZONES WITH CAPE VALUES NEAR
500-1000J/KG. MODELS ARE IN GOOD AGREEMENT THAT A SHORTWAVE AND
UPPER LEVEL SPEED MAX WILL PASS THROUGH THE REGION THIS EVENING
AND PROVIDE DYNAMIC SUPPORT FOR LIFT. ALL OF THESE FACTORS POINT
TOWARD CONVECTIVE INITIATION ALONG THE WEAK BOUNDARY BY 6 PM.
STORMS WILL BE VERY HIGH-BASED WITH CLOUD BASES ABOVE 10000FT.
VERY WARM AND DRY AIR BELOW CLOUD BASES WILL PROMOTE RAPID
EVAPORATION AND THUS A HIGH MICROBURST THREAT. IN ADDITION...DRY
LIGHTNING STRIKES ARE POSSIBLE AND POSE A RISK FOR GRASS FIRES.
STORMS WILL HEAD EAST WITH THE MEAN WIND BUT IT IS DIFFICULT TO
SAY HOW FAR EAST THEY WILL SURVIVE. HAVE POPS OF 30 PERCENT OVER
THE NW ZONES AND JUST 10-20 PERCENT FROM THE METROPLEX AND EAST.

HOT AND WINDY CONDITIONS ARE EXPECTED AGAIN SUNDAY-MONDAY...BUT A
SLIGHT COOLING TREND WILL OCCUR. THE WEAK FRONT WILL DISSOLVE THIS
EVENING AND LOW LEVEL FLOW BECOMES MORE SOUTHERLY. WITH LESS
WESTERLY COMPONENT TO THE WINDS...LOW LEVEL THERMAL PROFILES WILL
UNDERGO WEAK COLD ADVECTION AS AIR FROM THE GULF IS SLIGHTLY
COOLER. SPOTTY/BRIEF HEAT INDEX READINGS OF 105 ARE POSSIBLE
SUNDAY AND MONDAY...BUT NOT WIDESPREAD ENOUGH TO EXTEND THE HEAT
ADVISORY. FIRE WX WILL REMAIN A CONCERN...ESPECIALLY WEST OF I-35
WHERE RH WILL BOTTOM OUT IN THE 20S. CONVECTION WILL LIKELY FIRE
ALONG A DRY LINE IN NW TX TOMORROW AFTERNOON BUT LOOKS TO BE TOO
FAR AWAY TO REACH THE NW ZONES. DRY LINE WILL BECOME MORE ACTIVE
ON MONDAY AS BETTER UPPER LEVEL FORCING ARRIVES...BUT STORM MOTION
TURNS MORE NORTHEASTERLY AND THUS BEST CHANCES OF STORMS WILL BE
IN OKLAHOMA. WILL HAVE SOME LOW POPS MONDAY EVENING IN THE NW/N
ZONES FOR ANY STRAY ACTIVITY THAT SKIRTS THE CWA.

AN UNSEASONABLY STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE
CENTRAL US TUESDAY AND WILL COMPLETELY ERODE THE UPPER RIDGE OVER
TEXAS. THE TROUGH WILL SEND A COLD FRONT INTO THE REGION TUESDAY
AFTERNOON...AND INCREASING GULF MOISTURE AHEAD OF THE FRONT WILL
PRODUCE AN UNSTABLE AND UNCAPPED AIR MASS OVER THE REGION.
SCATTERED CONVECTION WILL BEGIN TO DEVELOP BY MID-LATE AFTERNOON
TUESDAY AND CONTINUE TO INCREASE IN COVERAGE IN THE EVENING AND
OVERNIGHT HOURS. MODELS SUGGESTING QPF NEAR A HALF INCH...BUT
ACTUAL POINT AMOUNTS WILL VARY FROM A TRACE TO PERHAPS OVER 2
INCHES. CONVECTIVE OVERTURNING AND WEAK COLD ADVECTION BEHIND THE
FRONT WILL FINALLY BREAK THE HEAT WAVE...WITH HIGHS WEDNESDAY AND
THURSDAY IN THE LOW-MID 90S.

UPPER FLOW BECOMES NORTHERLY MID-LATE WEEK...AND THUS GRADUAL
DRYING ALOFT WILL END CHANCES OF RAIN FROM NORTH TO SOUTH. WILL
KEEP LOW CHANCES JUST ABOUT AREA WIDE ON WEDNESDAY...BUT ONLY A
SLIGHT CHANCE ACROSS THE SOUTH ON THURSDAY. UPPER HIGH WILL
REESTABLISH ITSELF LATE NEXT WEEK...BUT ALL INDICATIONS ARE THAT
700-850MB TEMPS WILL BE 2-4 DEG C LOWER THIS TIME AROUND. HIGHS
SHOULD CLIMB BACK INTO THE MID-UPPER 90S BY NEXT WEEKEND...WITH
POSITION OF THE RIDGE KEEPING DEEP GULF MOISTURE TO OUR SOUTH.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  79 101  79 100  79 /  20   5   5   5  10
WACO, TX              80 102  80 102  80 /   0   0   0   0   5
PARIS, TX             77  98  77  98  77 /  10   5   5   5  10
DENTON, TX            77 101  78  99  78 /  30   5   5   5  10
MCKINNEY, TX          78  99  78  97  78 /  20   5   5   5  10
DALLAS, TX            80 100  80  99  80 /  20   5   5   5  10
TERRELL, TX           78 100  78  99  78 /  10   5   0   0   5
CORSICANA, TX         79 101  79 101  79 /   0   0   0   0   5
TEMPLE, TX            79 101  78 100  78 /   0   0   0   0   5
MINERAL WELLS, TX     77 104  78 103  77 /  30  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

75/75
Hazardous weather outlook, Jun 18, 3:10 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CDT SAT JUN 18 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
310 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
A RED FLAG WARNING FOR CRITICAL FIRE CONDITIONS IS IN EFFECT UNTIL
9 PM ACROSS ALL OF NORTH TEXAS. HIGH TEMPERATURES...WINDS GUSTING
TO 30 MPH...AND RELATIVE HUMIDITIES BELOW 30 PERCENT WILL COMBINE
TO MAKE ANY OUTDOOR BURNING HAZARDOUS.

A HEAT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING FOR ALL OF
NORTH TEXAS. AFTERNOON HEAT INDICES WILL REACH 105 TO 108 ACROSS
THE AREA.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN PORTIONS
OF NORTH TEXAS LATE THIS AFTERNOON AND EARLY EVENING. DAMAGING
DOWNBURST WINDS AND LIGHTNING ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL EXIST ACROSS
MOST OF NORTH TEXAS THROUGH EARLY NEXT WEEK.

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY EVENING THROUGH FRIDAY.
SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...MAINLY
NORTH OF INTERSTATE 20...AND WEST OF INTERSTATE 35 AND 35W.

14

In the hours before

Local storm report, Jun 18, 7:32 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND DMG     MUENSTER                33.65N  97.38W
06/18/2011                   COOKE              TX   EMERGENCY MNGR

            LOTS OF 6+ INCH TREE LIMPS DOWN IN MUESTER. ONE FELL ON
            A CAR.
Local storm report, Jun 18, 7:45 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     MUENSTER                33.65N  97.38W
06/18/2011                   COOKE              TX   FIRE DEPT/RESCUE

            MULTIPLE TREES AND POWERLINES BLOWN DOWN IN TOWN. A
            MOBILE HOME WAS FLIPPED OVER. SEVERAL AWNINGS BLOWN DOWN.
Local storm report, Jun 18, 8:04 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
804 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     MUENSTER                33.65N  97.38W
06/18/2011                   COOKE              TX   EMERGENCY MNGR

            MULTIPLE ROOFS BLOWN OFF OF HOUSES, MOBILE HOMES HEAVILY
            DAMAGED. STRONG MICROBURST SUSPECTED.
Local storm report, Jun 18, 8:11 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
811 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND DMG     5 S GAINESVILLE         33.56N  97.15W
06/18/2011                   COOKE              TX   FIRE DEPT/RESCUE

            LARGE TREES DOWN ACROSS ROADS SOUTH OF GAINESVILLE.
Local storm report, Jun 18, 8:14 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
814 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     2 NE GAINESVILLE        33.65N  97.13W
06/18/2011                   COOKE              TX   TRAINED SPOTTER

            *** 1 INJ *** MULTIPLE ONE FOOT DIAMETER TREES BLOWN
            DOWN. SOME INTO HOUSES WHICH RESULTED IN ONE INJURY.
Local storm report, Jun 18, 8:39 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
839 PM CDT SAT JUN 18 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     LINDSAY                 33.65N  97.23W
06/18/2011                   COOKE              TX   PUBLIC

            GUTTERS AND SIDING BLOWN OFF OF A HOME. GLASS PATIO
            TABLE THROWN AND SHATTERED. EST. 80 MPH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:08 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise27 min
Jun 18, 7:56 PM CDTSevere Thunderstorm WarningFWDCooke34 min
Jun 18, 8:13 PM CDTSevere Thunderstorm WarningFWDGrayson42 min
Jun 18, 10:24 PM CDTSevere Thunderstorm WarningFWDTarrant51 min
Jun 18, 11:13 PM CDTSevere Thunderstorm WarningFWDTarrant21 min
Jun 19, 1:19 AM CDTSpecial Weather StatementFWDYoung71 min
Jun 19, 2:32 AM CDTSpecial Weather StatementFWDJack, Young28 min
Jun 19, 3:09 AM CDTSpecial Weather StatementFWDJack, Young36 min

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.